# SDR REXA2022070501428

- Difficulty date: May 3, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 32,983 hours, 22,625 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670332641
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 19R CORRODED BETWEEN FS469-485.  CORROSION MEASURES 5.0" X 1.0" X .030" DEEP	REMOVE AND REPLACE STR 19R.
